MathSciNet Relay Station
MathSciNet bibliographic data
MR1833025 93B05 (93E03)
Mahmudov, Nazim Idrisoglu Controllability of linear stochastic systems. IEEE Trans. Automat. Control 46 (2001), no. 5, 724–731.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement